MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD VENTED AUTOFEED HUMIDIFICATION CHAMBER; AUTOFEED CHAMBER

FISHER & PAYKEL HEALTHCARE LTD VENTED AUTOFEED HUMIDIFICATION CHAMBER; AUTOFEED CHAMBER
Model Number MR290V
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are currently in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that a mr290v vented autofeed humidification chamber was found leaking water during patient use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr290v vented autofeed humidification chamber was not returned to fisher & paykel healthcare (f&p) for evaluation.Therefore, our investigation is based on the information and photograph provided by the customer and our knowledge of the product.Results: visual inspection of the photograph provided by the customer revealed water bubbling from the flange area.Conclusion: without the complaint device, we are unable to determine what may have caused the reported event.The mr290 chambers are designed and tested to conform to iso 5367 breathing tubes intended for use with anaesthetic apparatus and ventilators.Every mr290 chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290v chamber would have met the required specification at the time of production.The user instructions that accompany the mr290v vented autofeed humidification chamber state the following: "do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." "use of the mr290 above the maximum operating pressure may lead to cracking, water leakage and, on rare occasions, could lead to a loss of ventilation pressure." "do not use the chamber if the seals are not intact when received, or if it has been dropped.".
 
Event or Problem Description

Brand Name
VENTED AUTOFEED HUMIDIFICATION CHAMBER
Common Device Name
AUTOFEED CHAMBER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key16679183
Report Number9611451-2023-00299
Device Sequence Number18171890
Product Code BTT
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2102035754(11)220215(17)270215
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K934140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR290V
Device Catalogue NumberMR290V
Device Lot Number2102035754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P RT225 INFANT BIAS FLOW BREATHING CIRCUIT; F&P RT225 INFANT BIAS FLOW BREATHING CIRCUIT
Patient SexUnknown